# SDR SWIA202265567

- Difficulty date: April 21, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N829SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15452
- Aircraft time: 6,656 hours, 5,322 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO LOWER FUSELAGE SKIN BETWEEN FS 1031.00  & FS 1051.30 AND BETWEEN  STR21R & STR26R AS FOLLLOWS.  (I-OFF) GOUGE AND (I-OFF) DENT WITH GOUGE TO THE LOWER FUSELAGE SKIN PANEL (DWG: MM690-35146, REF). GOUGE #1 IS LOCATED APPROX. 4.77" AFT OF FS1031.OO BETWEEN STR21R-STR22R AND MEASURES 0.21 " L X 0.31 " W X 0.039" MAX DEPTH. (NOM. POCKET THICKNESS 0.050", REF) DENT IS LOCATED APPROX. 4.77" AFT OF FS1031.00 BETWEEN STR25R-STR26R AND MEASURES 1.33" L X 0.914" W X 0.033" MAX DEPTH. A GOUGE (GOUGE #2) IS ALSO REPORTED WITHIN THE DENT AND MEASURES 0.65" L X O. 14" W X 0.010" MAX DEPTH. (NOM. POCKET THICKNESS 0.050", REF)   (FLIGHT 3534 - FILED CLOSED)      / THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24705989 WITH THE FOLLOWING CORRECTIVE ACTION: "REPAIRED LOWER FUSELAGE SKIN BETWEEN FS 1031.00 AND FS 1051.30 BETWEEN STR21R AMD STR27R PER REO 690-53-61-1085 REV. A,, DATED 2022-05-04.  REFERENCE CHILD CAMP FOR EDDY CURRENT INSPECTION.  COMPLIED WITH TASK CARD 51-900-1002-SKY AND COMPLETED M-337."
